Alert archive / California / Wind Advisories in 2013
Wind Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 28, 2013, 8:15 PM PST for Los Angeles County, California. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2013, 8:15 PM PST (04:15 UTC)
- Expired
- Jan 29, 2013, 12:00 PM PST
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWUS76 KLOX 290415 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 815 PM PST MON JAN 28 2013 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH TUESDAY... ...DRY AIR MASS TO BRING COLD TEMPERATURES TO WIND-SHELTERED LOCATIONS EARLY TUESDAY... .A NORTHERLY PRESSURE GRADIENT WILL ALLOW FOR A COLD AND DRY AIR MASS TO FILTER INTO THE AREA. GUSTY WINDS WILL DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA AS THE AIR MASS SLAMS UP AGAINST THE NORTHERN SLOPES OF THE MOUNTAINS AND IS BLOCKED FROM FILTERING THROUGH AS QUICKLY. THE DRY AIR MASS WILL CREATE SUB-FREEZING TEMPERATURES IN WIND-SHELTERED LOCATIONS. CAZ039-052-290900- /O.NEW.KLOX.WI.Y.0009.130129T0900Z-130129T2000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 815 PM PST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT FROM 1 AM TO NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY IS IN EFFECT FROM 1 AM TO NOON PST TUESDAY. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH AFTER MIDNIGHT AND CONTINUE THROUGH MIDDAY TUESDAY. THE STRONGEST WINDS WILL OCCUR IN THE HILLS ABOVE MONTECITO. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-054-290900- /O.NEW.KLOX.WI.Y.0009.130129T0415Z-130129T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 815 PM PST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL NOON PST TUESDAY. * WINDS...AREAS OF NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH HAVE DEVELOPED THIS EVENING. ISOLATED GUSTS TO NEAR 65 MPH ARE POSSIBLE ON FAVORED PEAKS. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ046-088-290900- /O.NEW.KLOX.WI.Y.0009.130129T0415Z-130129T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 815 PM PST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA MONICA MOUNTAINS AND THE SANTA CLARITA VALLEY. THIS ADVISORY IS IN EFFECT UNTIL NOON PST TUESDAY. * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL OCCUR THROUGH NOON PST TUESDAY. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-290900- /O.CON.KLOX.FR.Y.0011.130129T1100Z-130129T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 815 PM PST MON JAN 28 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY TUESDAY MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ HALL
4 follow-up statements
252 WWUS76 KLOX 290854 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1254 AM PST TUE JAN 29 2013 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TODAY... ...A COLD AIR MASS WILL BRING FROST TO SOME WIND-SHELTERED LOCATIONS EARLY THIS MORNING... CAZ044-291700- /O.CON.KLOX.FR.Y.0011.130129T1100Z-130129T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 1254 AM PST TUE JAN 29 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ CAZ039-052-291700- /O.CON.KLOX.WI.Y.0009.130129T0900Z-130129T2000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1254 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH EARLY THIS MORNING...THEN CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR IN THE HILLS ABOVE MONTECITO. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED...WHILE A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-291700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1254 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH MIDDAY. ISOLATED GUSTS TO NEAR 65 MPH ARE POSSIBLE ON FAVORED PEAKS. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-088-291700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 1254 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL OCCUR THROUGH MIDDAY. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR VALLEY AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED...WHILE A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB/CAK
693 WWUS76 KLOX 291154 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 354 AM PST TUE JAN 29 2013 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TODAY... ...A COLD AIR MASS WILL BRING FROST TO SOME WIND-SHELTERED LOCATIONS EARLY THIS MORNING... CAZ039-052-291300- /O.CAN.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 354 AM PST TUE JAN 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE REMAINED BELOW ADVISORY LEVELS...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED FOR THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SOUTH COAST. $$ CAZ044-291700- /O.CON.KLOX.FR.Y.0011.000000T0000Z-130129T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 354 AM PST TUE JAN 29 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ CAZ053-054-291700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 354 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH MIDDAY. ISOLATED GUSTS TO NEAR 60 MPH ARE POSSIBLE ON FAVORED PEAKS. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-088-291700- /O.CON.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 354 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL OCCUR THROUGH MIDDAY. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR VALLEY AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED...WHILE A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB/CAK
786 WWUS76 KLOX 291649 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 849 AM PST TUE JAN 29 2013 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TODAY... THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA CLARITA WILL CONTINUE TO EXPERIENCE GUSTY WINDS THROUGH NOON TODAY. CAZ044-291800- /O.EXP.KLOX.FR.Y.0011.000000T0000Z-130129T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 849 AM PST TUE JAN 29 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES HAVE RISEN ABOVE 32 DEGREES THIS MORNING. ANOTHER ROUND OF BELOW FREEZING TEMPERATURES IS POSSIBLE TONIGHT. $$ CAZ053-054-292000- /O.CON.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 849 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH MIDDAY. THE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-088-292000- /O.CON.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 849 AM PST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL OCCUR THROUGH MIDDAY. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR VALLEY AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED...WHILE A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SWEET
437 WWUS76 KLOX 291950 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1150 AM PST TUE JAN 29 2013 ...THE WIND ADVISORY FOR THE MOUNTAINS OF LOS ANGELES COUNTY INCLUDING THE SANTA MONICA MOUNTAINS...THE VENTURA COUNTY MOUNTAINS...AND THE SANTA CLARITA VALLEY...WILL BE ALLOWED TO EXPIRE AT NOON... .GUSTY NORTH WINDS THROUGH THE I-5 CORRIDOR OF THE LOS ANGELES COUNTY MOUNTAINS...THE VENTURA COUNTY MOUNTAINS...THE SANTA CLARITA VALLEY...AND THE SANTA MONICA MOUNTAINS WERE ALL BELOW ADVISORY CRITERIA AT THIS HOUR AND THE WIND ADVISORIES WILL BE ALLOWED TO EXPIRE AT NOON TODAY. CAZ053-054-292100- /O.EXP.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1150 AM PST TUE JAN 29 2013 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... EXPECT NORTH TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH FOR THE REMAINDER OF THE DAY. THE STRONGEST WINDS WILL BE LOCATED IN THE I-5 CORRIDOR WITH ISOLATED WIND GUSTS TO 45 MPH. $$ CAZ046-088-292100- /O.EXP.KLOX.WI.Y.0009.000000T0000Z-130129T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 1150 AM PST TUE JAN 29 2013 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... EXPECT NORTH TO NORTHWEST WINDS 15 TO 25 MPH FOR THE REMAINDER OF THE DAY. $$ SWEET
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 28, 2:30 PM PST, 5 hours 45 minutes earlier.
Area forecast discussion, Jan 28, 2:30 PM PST, 5 hours 45 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST MON JAN 28 2013 .SYNOPSIS... IT WILL BE BREEZY WITH BELOW NORMAL TEMPERATURES THROUGH TUESDAY. THERE WILL BE SOME SHOWERS THIS MORNING ON THE NORTH SLOPES AS WELL AS THE FOOTHILLS OF THE ANTELOPE VALLEY. HIGH PRESSURE WILL BUILD IN MID WEEK AND KICK OFF A WARMING TRENDING. && .SHORT TERM (TONIGHT-THU)... THE THREAT OF PRECIPITATION IS OVER. THE REMAINING SHORT TERM CONCERNS INCLUDE GUSTY WINDS IN THE MOUNTAINS PARTICULARLY THE SANTA YNEZ MOUNTAINS AND THE I-5 CORRIDOR AND A FROST ADVISORY FOR THE OJAI VALLEY. TEMPERATURES WILL SLOWLY CLIMB DURING THE WEEK AND THIS WILL BE THE LAST NIGHT WITH ANY COLD TEMPERATURES. WEAK OFFSHORE FLOW WILL BEGIN TUESDAY NIGHT AND CONTINUE THROUGH MUCH OF THE UPCOMING WEEK WITH LOCAL WINDS THROUGH FAVORED PASSES AND CANYONS. SKIES WILL BE CLEAR. .LONG TERM (FRI-MON)... A CUTOFF LOW TO THE SOUTHWEST OF THE REGION WILL BEGIN TO APPROACH THE WEST COAST OVER THE WEEKEND WITH A PLUME OF MOISTURE OUT AHEAD. SKIES WILL TURN PARTLY CLOUDY ON SATURDAY...MOSTLY CLOUDY ON SUNDAY AND THERE IS STILL A SLIGHT CHANCE OF SHOWERS FOR MONDAY. TEMPERATURES WILL GRADUALLY COOL DOWN. THERE IS STILL A FAIR AMOUNT OF DOUBT ON THE ULTIMATE EVOLUTION OF THE LONG TERM PATTERN. && .AVIATION... .28/18Z... GUSTY WINDS WILL AFFECT THE VENTURA AND LA COUNTY MTNS AND IN PARTICULAR THE INTERSTATE 5 CORRIDOR THROUGH TONIGHT AND LOCALLY GUSTY NLY WINDS WILL AFFECT THE L.A. COUNTY VLYS TODAY. SOME GUSTY NLY WINDS MAY ALSO AFFECT THE S COAST OF SBA COUNTY BELOW PASSES AND CANYONS THIS EVENING. KLAX...HIGH CONFIDENCE IN TAF. THERE IS A 10 TO 20 PERCENT CHANCE OF NLY WINDS OF 15 TO 20 KNOTS SUSTAINED AND/OR GUSTS TO 25 TO 30 KNOTS BETWEEN 04Z AND 11Z TONIGHT. KBUR...HIGH CONFIDENCE IN TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). FROST ADVISORY (SEE LAXNPWLOX). && PUBLIC...SWEET AVIATION...KJ SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 28, 8:15 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 815 PM PST MON JAN 28 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-291400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 815 PM PST MON JAN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT THERE WILL BE MANY WIND HAZARDS TONIGHT. WIND ADVISORY GUSTS BETWEEN 35 AND 50 MPH WILL AFFECT THE MOUNTAINS AND THE SANTA CLARITA VALLEY MAKING TRAVEL HAZARDOUS AT TIMES. OCCASIONALLY HIGH SURF AND RIP CURRENTS WILL MAKE FOR A HAZARDOUS TIME IN THE SURF ZONE. MARINERS WILL FACE GALE FORCE GUSTS ACROSS THE OUTER WATERS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY WIND ADVISORY GUSTS BETWEEN 35 AND 50 MPH WILL AFFECT THE MOUNTAINS AND THE SANTA CLARITA VALLEY MAKING TRAVEL HAZARDOUS AT TIMES. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.